# SDR 2002UALA00709

- Difficulty date: April 12, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 37,550 hours, 13,787 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FRAME STATION 1280 LBL 23 IS GOUGED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE AND INSTALLED TWO REPAIR STRAPS.
